# SDR COMA9910055

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12020235003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF A BROKEN CARGO DOOR LIFTING MECHANISM TORSION BAR, THE FORWARD STRUCTURAL SUPPORT BRACKET FOR THE TORSION BARS WERE FOUND TO BE CRACKED. THE BRACKET WAS REPLACED PER AERODESIGN REPORTS NR 1397-1, REV IR, DATED 2/15/95, AND NR 1397-2, REV IR, DATED 4/5/99.
